Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 20, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Feb 19, 2017, 7:57 PM CST for Edwards County, Kerr County, Real County, Texas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 19, 2017, 7:57 PM CST (01:57 UTC)
- Expired
- Feb 19, 2017, 8:30 PM CST
- In force
- 33 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Edwards County, TX, Kerr County, TX, Real County, TX
The radar
The Laughlin AFB radar (KDFX), 110 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 19, 6:18 PM CST | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 2.0 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2111 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 372 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
666
WUUS54 KEWX 200157
SVREWX
TXC137-265-385-200300-
/O.NEW.KEWX.SV.W.0020.170220T0157Z-170220T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
757 PM CST SUN FEB 19 2017
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Northwestern Kerr County in south central Texas...
Northeastern Edwards County in south central Texas...
Northwestern Real County in south central Texas...
* Until 900 PM CST
* At 757 PM CST, a severe thunderstorm was located 16 miles northeast
of Vance, or 18 miles east of Rocksprings, moving northeast at 35
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Us-83 Near The Kerr-Kimble County Line, I-10 Near The Kimble-
Kerr County Line, The Intersection Of I-10 And Us 290, Us-
377 Near The Kimble-Edwards County Line and Prade Ranch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3029 9945 2985 9983 3001 10005 3029 9997
TIME...MOT...LOC 0157Z 205DEG 30KT 3003 9990
HAIL...1.00IN
WIND...60MPH
$$
MO2 follow-up statements
144 WWUS54 KEWX 200215 SVSEWX Severe Weather Statement National Weather Service Austin/San Antonio TX 815 PM CST SUN FEB 19 2017 TXC137-265-385-200300- /O.CON.KEWX.SV.W.0020.000000T0000Z-170220T0300Z/ Kerr TX-Edwards TX-Real TX- 815 PM CST SUN FEB 19 2017 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTHWESTERN KERR...NORTHEASTERN EDWARDS AND NORTH CENTRAL REAL COUNTIES... At 814 PM CST, a severe thunderstorm was located 14 miles west of Kerr Wildlife Management Area, or 22 miles south of Junction, moving northeast at 40 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... I-10 Near The Kimble-Kerr County Line, The Intersection Of I- 10 And Us 290 and Us-83 Near The Kerr-Kimble County Line. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3029 9945 2999 9971 3012 9989 3029 9984 TIME...MOT...LOC 0214Z 220DEG 36KT 3017 9973 HAIL...0.75IN WIND...60MPH $$ MO
631
WWUS54 KEWX 200230
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
830 PM CST SUN FEB 19 2017
TXC137-265-385-200240-
/O.CAN.KEWX.SV.W.0020.000000T0000Z-170220T0300Z/
Kerr TX-Edwards TX-Real TX-
830 PM CST SUN FEB 19 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KERR...
NORTHEASTERN EDWARDS AND NORTH CENTRAL REAL COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CST for
south central Texas.
LAT...LON 3029 9945 2999 9971 3012 9989 3029 9984
TIME...MOT...LOC 0228Z 205DEG 30KT 3029 9966
$$
MOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 19, 6:41 PM CST, 1 hour 16 minutes earlier.
Area forecast discussion, Feb 19, 6:41 PM CST, 1 hour 16 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 641 PM CST Sun Feb 19 2017 .MESOSCALE UPDATE... Severe Thunderstorm Watch 35 has been issued for the western half of the area and at this time does not include the Austin or San Antonio metro area. A band of showers and thunderstorms have developed across Edwards, Maverick, and Kinney County. This activity has developed along a dryline with substantial surface moisture convergence along the boundary. SBCAPE values near 2000 J/Kg and effective bulk shear vales around 60 knots will continue to support the chances for severe convection with hail up to 2 inches in diameter and gusty winds. We still continue to expect this activity to transition more into a locally heavy rain threat overnight as the storms congeal into more of a solid line of convection due to shear vectors lining up nearly parallel to the dryline. The line of showers and storms should then move east as upper support from a strong shortwave to our west continues to slowly move east. Still expecting rainfall totals to be on average 1-2 inches but some isolated locations will approach 5 inches and could produce some localized flooding concerns. Radar estimates so far this evening are showing up to 3 inches of rain across portions of Kinney County where a Flood Advisory is currently in effect. Increased PoPs across the area where storms are developing and made some other minor adjustments to the hourly grids based on current trends. All updated products have been issued. && .PREV DISCUSSION... /ISSUED 608 PM CST Sun Feb 19 2017/ UPDATE... Please see the 00Z aviation forecast discussion below. AVIATION... Little change in the forecast has been made. We did update trends for the first few hours based on recent radar trends. Otherwise, the main concern continues to be focused on thunderstorm activity late this evening into early Monday morning. Minor changes to the onset of TSRA based on the latest hi-res model guidance and radar trends as mentioned above. We should see a decrease in thunderstorms between 09Z-12Z at our TAF sites as the main line of storms moves east. Showers will remain in the forecast until mid-morning, then improving conditions are in store for late morning and the afternoon. PREV DISCUSSION... /ISSUED 257 PM CST Sun Feb 19 2017/ SHORT TERM (Tonight through Monday Night)... Latest water vapor images show a long-wave upper level trough axis extending from the Intermountain West southeast into the four corners region. This feature is forecast to split this evening...sending the southern portion of the main trough/short-wave across northeast Mexico and into our area overnight. At the surface, a dry-line located across the extreme northwest Val Verde County as of this writing, is expected to push further west. With that in main and expected convection along and east of I-35 later tonight, SPC Day 1 Convective Outlook has been updated and now covers most area with slight risk of severe thunderstorms. DFX radar is already picking up light to moderate rain-showers along the Rio Grande and Edwards Plateau areas. This trend is expected to increase as the upper level short-wave moves to the east this evening. A hand-full of HiRes models agree on scattered showers and thunderstorms to develop across the Rio Grande later this afternoon with widespread convection forming early this evening into the overnight hours. By early this evening, increased instability and with capping inversion eroding, expect storms to rapidly become strong to severe. As the night progresses, the severe weather risk diminishes and transition into a heavy rain event with isolated strong storms mainly along and east of I-35. Overall situation from early this evening into the overnight hours is as follow: strong to severe thunderstorms are possible across most areas across South Central Texas (exception extreme NW and E). Primary threats will be wind gusts up to 60 mph and large hail up to one inch in diameter. Also, heavy rain is expected as the storms move along and east of Highway 281 due to the fact of well above precipitable water values (1.4 to 1.7 inches). That said, storm total rainfall amounts of 1 to 2 inches are possible with isolated pockets of 4 to 5 inches mainly along and east of I-35. The dry-line moves back to the east Monday morning with clearing expected to begin out west and then into the I-35 corridor by noon Monday. Since the upper level trough/cutoff low could be right on top of us during the afternoon hours, decided to keep slight chances for showers and storms mainly east of Highway 183. LONG TERM (Tuesday through Sunday)... The upper level system will continue to push to the southeast and into the Gulf waters while ridging builds over the area Tuesday and Wednesday of next week for dry and pleasant weather. Dry conditions persist into next weekend. A cold front is expected to push across the area late Sunday into Monday and brings our next chances for rain across the area. Temperatures will be above normal values through the extended period even with the passage of dry front on Friday and the wet one late Sunday into Monday of next week. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 62 73 53 79 52 / 100 40 - - 0 Austin Bergstrom Intl Airport 61 71 52 78 50 / 100 50 - - 0 New Braunfels Muni Airport 61 72 53 79 51 / 100 40 - - 0 Burnet Muni Airport 58 71 49 76 48 / 100 20 - - 0 Del Rio Intl Airport 55 77 50 82 48 / 50 10 0 0 0 Georgetown Muni Airport 61 71 51 77 49 / 100 40 - - 0 Hondo Muni Airport 59 74 49 81 48 / 70 20 - 0 0 San Marcos Muni Airport 62 71 53 79 51 / 100 50 - - 0 La Grange - Fayette Regional 64 72 55 77 53 / 100 60 10 10 - San Antonio Intl Airport 61 73 53 79 52 / 100 30 - - 0 Stinson Muni Airport 62 73 54 79 52 / 100 30 - - 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...Hampshire Synoptic/Grids...Hampshire Public Service/Data Collection...YB
Hazardous weather outlook, Feb 19, 8:16 AM CST, 11 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 816 AM CST Sun Feb 19 2017 TXZ171>173-183>194-202>209-217>225-228-201430- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 816 AM CST Sun Feb 19 2017 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. A strong upper level storm system will move across Texas late this afternoon through Monday morning. Showers and thunderstorms will become more numerous late this afternoon after 5pm, overnight, and persist into the Coastal Plains through Monday morning. The greatest coverage will be from the eastern Hill Country across the I-35 corridor and into the Coastal Plains. There is the potential for strong to severe storms this afternoon into tonight across much of South Central Texas with the highest risk being from Del Rio eastward to the I-35 corridor including the Texas Hill Country. The main threats will be hail up to 1 inch in diameter and wind gusts up to 60 mph. There is also the potential for heavy rain mainly along and east of I-35 Sunday into Monday where average rainfall amounts of 1 to 2 inches are expected with isolated 4 to 5 inches possible, including in and around the Austin and San Antonio metro areas. Areas along and east of U.S. Highway 281 could experience minor flooding across small streams,creeks, and canals. Also, heavy rain may prompt brief closures of low water crossings and area roadways. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Heavy rainfall will be ongoing across the Coastal Plains through Monday morning that could lead to localized flash and river flooding issues. Rain coverage will decrease from west to east across the entire region by mid-morning. After Monday morning, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to submit severe and rainfall reports Sunday afternoon into Monday.
In the hours before
Special weather statement, Feb 19, 5:54 PM CST, 2 hours 3 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 554 PM CST SUN FEB 19 2017 TXZ184-200045- Edwards TX- 554 PM CST SUN FEB 19 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EDWARDS COUNTY UNTIL 645 PM CST... At 554 PM CST, Doppler radar was tracking a strong thunderstorm 11 miles southwest of Rocksprings, moving north at 20 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of northwestern Edwards County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 2981 10037 2983 10053 3028 10048 3028 10009 TIME...MOT...LOC 2354Z 180DEG 16KT 2995 10039 MSL
Local storm report, Feb 19, 5:57 PM CST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
557 PM CST SUN FEB 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM HAIL 1 SSW BRACKETTVILLE 29.31N 100.41W
02/19/2017 E1.75 INCH KINNEY TX PUBLIC
RECEIVED VIDEO VIA SOCIAL MEDIA OF HAIL UP TO THE SIZE
OF GOLFBALLS FALLING ALONG US HWY 90 IN BRACKETTVILLE
&&
EVENT NUMBER EWX1700052
YBLocal storm report, Feb 19, 6:18 PM CST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
618 PM CST SUN FEB 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG 2 W LAUGHLIN AFB AUX FI 28.86N 100.56W
02/19/2017 MAVERICK TX TRAINED SPOTTER
POWER LINES DOWNS APPROX 2 MILES SOUTH OF FM 1665 AND
US 277
&&
EVENT NUMBER EWX1700053
YBSpecial weather statement, Feb 19, 6:33 PM CST, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
633 PM CST SUN FEB 19 2017
TXZ202-217-200115-
Maverick TX-Kinney TX-
633 PM CST SUN FEB 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL KINNEY AND
NORTHWESTERN MAVERICK COUNTIES UNTIL 715 PM CST...
At 632 PM CST, Doppler radar was tracking a strong thunderstorm near
Normandy, or near Quemado, moving north at 35 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Spofford, Quemado, Radar Base, Normandy, Darling and Laughlin Afb Aux
Field.
A Severe Thunderstorm Watch remains in effect until midnight CST for
south central Texas.
LAT...LON 2882 10055 2883 10058 2885 10057 2888 10060
2889 10059 2891 10062 2890 10063 2892 10064
2892 10063 2894 10065 2900 10065 2934 10054
2915 10028 2878 10052
TIME...MOT...LOC 0032Z 200DEG 31KT 2895 10056
MOSpecial weather statement, Feb 19, 7:08 PM CST, 49 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
708 PM CST SUN FEB 19 2017
TXZ202-217-200200-
Maverick TX-Kinney TX-
708 PM CST SUN FEB 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KINNEY AND MAVERICK
COUNTIES UNTIL 800 PM CST...
At 708 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Brackettville to 23 miles southwest of El
Indio. Movement was northeast at 30 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Eagle Pass, Brackettville, Spofford, Quemado, El Indio, Paloma,
Rosita South, Darling, Anacacho, Alamo Village, Radar Base, Standart,
Rosita North, Normandy, Las Quintas Fronterizas, Turkey Mountain,
Eidson Road, Farias Lake, Laughlin Afb Aux Field and Elm Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until midnight CST for
south central Texas.
LAT...LON 2823 10022 2828 10029 2831 10028 2840 10035
2845 10034 2848 10037 2850 10033 2852 10039
2855 10041 2858 10040 2861 10045 2864 10045
2866 10050 2880 10053 2894 10065 2936 10065
2954 10012 2820 10012 2820 10021
TIME...MOT...LOC 0108Z 221DEG 27KT 2934 10042 2822 10050
MOSpecial weather statement, Feb 19, 7:15 PM CST, 42 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 715 PM CST SUN FEB 19 2017 TXZ184-185-200200- Edwards TX-Real TX- 715 PM CST SUN FEB 19 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL EDWARDS AND NORTHWESTERN REAL COUNTIES UNTIL 800 PM CST... At 715 PM CST, Doppler radar was tracking a strong thunderstorm 7 miles west of Barksdale, or 21 miles south of Rocksprings, moving northeast at 30 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Rocksprings, Vance and Barksdale. A Severe Thunderstorm Watch remains in effect until midnight CST for south central Texas. LAT...LON 2998 9985 2962 10007 2970 10030 3008 10021 TIME...MOT...LOC 0115Z 210DEG 25KT 2970 10015 MO
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 6:03 PM CST | Areal Flood Advisory | EWX | Edwards, Kinney, Maverick | 3 hr |
| Feb 19, 6:29 PM CST | Severe Thunderstorm Warning | EWX | Edwards, Kinney | 46 min |
| Feb 19, 6:33 PM CST | Special Weather Statement | EWX | Kinney | 42 min |
| Feb 19, 7:08 PM CST | Special Weather Statement | EWX | Kinney, Maverick | 52 min |
| Feb 19, 7:15 PM CST | Special Weather Statement | EWX | Real | 45 min |
| Feb 19, 7:20 PM CST | Severe Thunderstorm Warning | EWX | Edwards, Real | 55 min |
| Feb 19, 7:42 PM CST | Flash Flood Warning | EWX | Kinney, Maverick | 3 hr |
| Feb 19, 8:06 PM CST | Severe Thunderstorm Warning | EWX | Dimmit, Kinney, Maverick, Uvalde, Zavala | 39 min |
| Feb 19, 8:09 PM CST | Special Weather Statement | EWX | Dimmit | 51 min |
| Feb 19, 8:13 PM CST | Special Weather Statement | EWX | Kerr, Real | 62 min |
| Feb 19, 8:42 PM CST | Special Weather Statement | EWX | Bandera, Frio, Medina | 48 min |
| Feb 19, 9:10 PM CST | Severe Thunderstorm Warning | EWX | Medina | 50 min |
| Feb 19, 9:31 PM CST | Special Weather Statement | EWX | Atascosa, Bandera, Bexar, Frio, Gillespie, Kendall and 1 more | 59 min |
| Feb 19, 10:16 PM CST | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Feb 19, 10:26 PM CST | Special Weather Statement | EWX | Atascosa, Bexar, Comal, Guadalupe, Karnes, Wilson | 64 min |
| Feb 19, 10:31 PM CST | Special Weather Statement | EWX | Blanco, Burnet, Hays, Travis, Williamson | 59 min |
| Feb 19, 10:34 PM CST | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe, Wilson | 40 min |
| Feb 19, 10:39 PM CST | Tornado Warning | EWX | Bexar, Comal, Guadalupe | 36 min |
| Feb 19, 10:56 PM CST | Severe Thunderstorm Warning | EWX | Bexar, Comal, Gonzales, Guadalupe, Hays, Wilson | 42 min |
| Feb 19, 11:01 PM CST | Areal Flood Advisory | EWX | Bexar, Blanco, Comal, Kendall | 119 min |
| Feb 19, 11:02 PM CST | Tornado Warning | EWX | Comal, Guadalupe | 13 min |
| Feb 19, 11:22 PM CST | Areal Flood Advisory | EWX | Blanco, Burnet, Hays, Travis, Williamson | 113 min |
| Feb 19, 11:26 PM CST | Flash Flood Warning | EWX | Bexar | 4 hr |
| Feb 19, 11:29 PM CST | Tornado Warning | EWX | Bastrop, Caldwell, Hays, Travis | 46 min |
| Feb 19, 11:31 PM CST | Tornado Warning | EWX | Caldwell, Guadalupe, Hays | 29 min |
| Feb 19, 11:38 PM CST | Special Weather Statement | EWX | Burnet, Travis, Williamson | 37 min |
| Feb 19, 11:40 PM CST | Areal Flood Advisory | EWX | Caldwell, Guadalupe, Hays, Travis | 2 hr |
| Feb 19, 11:53 PM CST | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 37 min |
| Feb 20, 12:05 AM CST | Tornado Warning | EWX | Bastrop, Travis | 25 min |
| Feb 20, 12:19 AM CST | Areal Flood Advisory | EWX | Bastrop, Caldwell, Lee, Travis, Williamson | 116 min |
| Feb 20, 12:22 AM CST | Severe Thunderstorm Warning | EWX | Bastrop, Lee, Travis, Williamson | 53 min |
| Feb 20, 12:23 AM CST | Tornado Warning | EWX | Williamson | 22 min |
| Feb 20, 12:40 AM CST | Special Weather Statement | EWX | Fayette, Gonzales | 50 min |
| Feb 20, 1:01 AM CST | Special Weather Statement | EWX | Fayette, Lavaca, Lee | 44 min |
| Feb 20, 1:17 AM CST | River Flood Warning | EWX | Bexar, Wilson | 43 hr |
| Feb 20, 1:38 AM CST | Areal Flood Advisory | EWX | Bastrop, DeWitt, Fayette, Lavaca, Lee | 112 min |
| Feb 20, 1:48 AM CST | Special Weather Statement | EWX | Fayette, Lavaca | 42 min |
| Feb 20, 2:02 AM CST | Special Weather Statement | EWX | DeWitt, Gonzales, Guadalupe, Karnes, Wilson | 73 min |
| Feb 20, 2:20 AM CST | Areal Flood Advisory | EWX | Atascosa, Guadalupe, Karnes, Wilson | 115 min |
| Feb 20, 2:53 AM CST | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lee, Travis and 1 more | 112 min |
| Feb 20, 3:14 AM CST | Areal Flood Advisory | EWX | Bexar | 106 min |
| Feb 20, 3:35 AM CST | Areal Flood Advisory | EWX | Bastrop, DeWitt, Fayette, Karnes, Lavaca, Lee | 3 hr |
| Feb 20, 9:58 AM CST | River Flood Warning | EWX | Karnes, Wilson | 48 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.